Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 199, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2015, 5:27 PM CDT for Bosque County, Hill County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 5:27 PM CDT (22:27 UTC)
- Expired
- May 10, 2015, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bosque County, TX, Hill County, TX
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:19 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 10, 3:19 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT SUN MAY 10 2015 .DISCUSSION... ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .AVIATION... /ISSUED 106 PM CDT SUN MAY 10 2015/ THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0 10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED. THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO AND CONTINUE THROUGH MUCH OF THE EVENING. THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST. WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE MONDAY. EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 70 20 20 40 50 WACO, TX 65 82 57 72 60 / 80 40 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 70 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 80 20 10 40 50 DALLAS, TX 62 80 57 73 59 / 80 20 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 40 40 40 50 TEMPLE, TX 66 84 58 69 62 / 80 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 50 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 79/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 4:39 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TORNADO 3 SW CRANFILLS GAP 31.74N 97.87W
05/10/2015 BOSQUE TX PUBLIC
PUBLIC REPORT OF A BRIEF TORNADO BETWEEN CRANFILLS GAP
AND JONESBOROLocal storm report, May 10, 4:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 6 E DENISON 33.75N 96.45W
05/10/2015 GRAYSON TX TRAINED SPOTTER
POWERLINES DOWN AND TREES SNAPPED NEAR CARPENTER'S BLUFF
ON S BANK OF RED RIVERSpecial weather statement, May 10, 4:57 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT SUN MAY 10 2015
TXZ091-092-102245-
MONTAGUE TX-COOKE TX-
457 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE AND NORTHWESTERN COOKE
COUNTIES UNTIL 545 PM CDT...
AT 456 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 14 MILES SOUTHEAST OF NOCONA...MOVING NORTHEAST AT 30
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWIE...NOCONA...MUENSTER...ST. JO...FORESTBURG AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3390 9758 3390 9755 3392 9751 3391 9746
3389 9745 3384 9746 3382 9743 3382 9737
3388 9733 3386 9733 3389 9731 3387 9728
3386 9726 3343 9748 3344 9797 3394 9760
TIME...MOT...LOC 2156Z 202DEG 25KT 3364 9755
JLDUNNLocal storm report, May 10, 5:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL MERIDIAN 31.92N 97.65W
05/10/2015 E1.00 INCH BOSQUE TX AMATEUR RADIO
QUARTER SIZE HAIL IN MERIDIAN.Local storm report, May 10, 5:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 9 E CRANFILLS GAP 31.77N 97.68W
05/10/2015 BOSQUE TX PUBLIC
TREE DAMAGE BETWEEN CLIFTON AND CRANFILLS GAPLocal storm report, May 10, 5:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
05/10/2015 COOKE TX EMERGENCY MNGR
MAJOR FLOODING IN PIONEER VALLEY COMMUNITY WITH WATER
INUNDATING MOBILE HOMES.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.